# SDR SWAA102350

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 61,246 hours, 52,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND FWD EMERGENCY EXIT LIGHT BULBS INOP.  REMOVED AND REPLACED BULBS PER MM.
